A multiplicity result for a system of real integral equations by use of the Nielsen number

Volume 49 / 1999

Andrei Borisovich, Zygfryd Kucharski, Wacław Marzantowicz Banach Center Publications 49 (1999), 9-18 DOI: 10.4064/-49-1-9-18


We prove an existence and multiplicity result for solutions of a nonlinear Urysohn type equation (2.14) by use of the Nielsen and degree theory in an annulus in the function space.


  • Andrei Borisovich
  • Zygfryd Kucharski
  • Wacław Marzantowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image